# SDR AALA202007319002

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 48,090 hours, 19,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY MISSING AT ROW 15.  REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-19.
